Alert archive / Georgia / River Flood Warnings in 2008
River Flood Warning 8, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Mar 8, 2008, 9:11 PM EST for Burke County, Emanuel County, Jenkins County, Georgia. It took effect at Mar 8, 2008, 10:37 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2008, 9:11 PM EST (02:11 UTC)
- In effect from
- Mar 8, 2008, 10:37 PM EST
- Expired
- Mar 9, 2008, 8:44 PM EDT
- In force
- 21 hr
- Issued by
- NWS Charleston, SC
- Flood severity
- Minor
Counties Burke County, GA, Emanuel County, GA, Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 99 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ogeechee River at Midville (MDVG1).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02201230, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KCHS 090211 FLWCHS BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 911 PM EST SAT MAR 08 2008 ...THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... OGEECHEE RIVER NEAR MIDVILLE STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES. GAC033-107-165-100211- /O.NEW.KCHS.FL.W.0008.080309T0337Z-080313T0000Z/ /MDVG1.1.ER.080309T0337Z.080309T2300Z.080312T1800Z.NO/ 911 PM EST SAT MAR 08 2008 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLOOD WARNING FOR THE OGEECHEE RIVER NEAR MIDVILLE * UNTIL FURTHER NOTICE. * AT 8 PM SATURDAY THE STAGE WAS 5.9 FEET. * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL REACH FLOOD STAGE BY 1 AM SUNDAY MORNING. * AT 6.0 FEET...WATER BEGINS TO FLOOD THE RIVER ACCESS ROAD. $$
2 follow-up statements
000 WGUS82 KCHS 091522 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1122 AM EDT SUN MAR 09 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OGEECHEE RIVER NEAR MIDVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OHOOPEE RIVER NEAR REIDSVILLE STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES. GAC033-107-165-100922- /O.EXT.KCHS.FL.W.0008.000000T0000Z-080310T1200Z/ /MDVG1.1.ER.080309T0722Z.080309T1800Z.080310T0600Z.NO/ 1122 AM EDT SUN MAR 09 2008 THE FLOOD WARNING CONTINUES FOR THE OGEECHEE RIVER NEAR MIDVILLE * UNTIL MONDAY MORNING. * AT 11 AM SUNDAY THE STAGE WAS 6.0 FEET. * MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY. * AT 6.0 FEET...WATER BEGINS TO FLOOD THE RIVER ACCESS ROAD. $$ GAC267-100922- /O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/ /REDG1.1.ER.080223T0025Z.080226T0400Z.000000T0000Z.NO/ 1122 AM EDT SUN MAR 09 2008 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE * UNTIL FURTHER NOTICE. * AT 11 AM SUNDAY THE STAGE WAS 12.2 FEET. * MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY TOMORROW EVENING THEN BEGIN FALLING. * AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND SOME AGRICULTURAL LAND OCCURS. $$
000 WGUS82 KCHS 100044 FLSCHS FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 844 PM EDT SUN MAR 09 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... OGEECHEE RIVER NEAR MIDVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OHOOPEE RIVER NEAR REIDSVILLE STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST UPDATES. GAC267-101844- /O.CON.KCHS.FL.W.0002.000000T0000Z-000000T0000Z/ /REDG1.1.ER.080223T0025Z.080226T0400Z.000000T0000Z.NO/ 844 PM EDT SUN MAR 09 2008 THE FLOOD WARNING CONTINUES FOR THE OHOOPEE RIVER NEAR REIDSVILLE * UNTIL FURTHER NOTICE. * AT 8 PM SUNDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY TOMORROW EVENING THEN BEGIN FALLING. * AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND SOME AGRICULTURAL LAND OCCURS. $$ GAC033-107-165-100114- /O.CAN.KCHS.FL.W.0008.000000T0000Z-080310T1200Z/ /MDVG1.1.ER.080309T0722Z.080309T1330Z.080309T1800Z.NO/ 844 PM EDT SUN MAR 09 2008 THE FLOOD WARNING IS CANCELLED FOR THE OGEECHEE RIVER NEAR MIDVILLE * AT 7 PM SUNDAY THE STAGE WAS 5.9 FEET. * FELL BELOW FLOOD STAGE SUNDAY AFTERNOON. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.6 FEET BY MONDAY MORNING. * AT 6.0 FEET...WATER BEGINS TO FLOOD THE RIVER ACCESS ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Mar 8, 7:19 PM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 8, 7:19 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
719 PM EST SAT MAR 8 2008
.SYNOPSIS...
STRONG LOW PRES WILL CONTINUE TO MOVE NE THROUGH NEW ENGLAND TONIGHT
AS HIGH PRES BUILDS FROM THE W ACROSS THE AREA. THIS WILL RESULT IN
DECREASING WINDS TONIGHT AND A FREEZE IN MANY AREAS BY MORNING. HIGH
PRES OVER THE AREA SUNDAY WILL SHIFT INTO THE ATLC MONDAY AND GIVE
WAY TO A WEAK AND DRY COOL FRONT TUESDAY. HIGH PRES WILL REESTABLISH
ITSELF OVER THE REGION WEDNESDAY AND SHIFT INTO THE ATLC THURSDAY. A
SRN STREAM FRONTAL SYSTEM WILL AFFECT THE REGION FRIDAY.
&&
.NEAR TERM /THROUGH SUNDAY/...
WE HAVE RECENTLY CANCELLED THE WIND ADVISORY. SPEEDS WILL CONTINUE
TO FALL BELOW BREEZY CRITERIA THROUGH 03Z AND THEN BECOME LIGHT
AFTER MIDNIGHT. SKIES ARE CLEAR WITH FORECAST LATE NIGHT LOW
TEMPERATURES AT OR BELOW FREEZING ALL AREAS AWAY FROM THE BEACHES
AND BARRIER ISLANDS ON TRACK.
LAKE WINDS...WILL RUN A LAKE WIND ADVISORY THROUGH MIDNIGHT ON LAKE
MOULTRIE IN BERKELEY COUNTY SOUTH CAROLINA. RECENT OBSERVATIONS
INDICATED WINDS WERE STILL 30 TO 35 KT...BUT EXPECTED TO SUBSIDE
THROUGH THE EVENING...ALBEIT QUITE A BIT SLOWER THAN NEARBY LAND
SURFACES.
STRONG WINDS...PLEASE REFER TO LOCAL STORM REPORTS /LSR/ AND PUBLIC
INFORMATION STATEMENTS /PNS/ FOR INFORMATION ABOUT THE STRONG WINDS
AND ITS EFFECTS ACROSS THE AREA TODAY.
&&
.SHORT TERM /SUNDAY NIGHT/...
THE WEAK LEE SIDE TROUGH WILL PERSIST ON SUNDAY...BUT HIGH PRES WILL
CONTINUE TO BUILD ATOP THE AREA RESULTING IN A COOL AND SUNNY DAY
WITH NO MORE THAN SOME HIGH CIRRUS CLOUDS. WITH WARM AIR ADVECTION
LOOK FOR MAX TEMPS TO CLIMB TOWARD 60...ALTHOUGH WEAK SEA BREEZE
WILL HOLD COASTAL TEMPS DOWN IN THE MID AND UPPER 50S.
ANOTHER COLD NIGHT FOR SUNDAY NIGHT...WITH EXCELLENT RADIATIONAL
COOLING INLAND TO ALLOW FOR A FREEZE ACROSS MANY FAR INLAND
LOCATIONS. NEUTRAL OR SLIGHT WARM AIR ADVECTION NEAR THE COAST ALONG
WITH THE BOUNDARY LAYER FLOW BEGINNING TO VEER AROUND TO NE WILL
PREVENT COASTAL TEMPS FROM FALLING ANY LOWER THAN 40.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
HIGH PRES TO THE N ON MONDAY WILL SHIFT SLOWLY E INTO THE ATLC
THROUGH MONDAY NIGHT AS A COASTAL TROUGH ATTEMPTS TO FORM OFF THE
COAST. WHILE THIS WILL RESULT IN SOME RETURN OF LOW LEVEL
MOISTURE...MAINLY OVER E AND SE SECTIONS OF THE CWFA...ANY SHOWERS
WILL REMAIN OVER THE ATLC WATERS AS THE COASTAL TROUGH LIFTS OFF TO
THE NE BY TUESDAY MORNING.
DURING TUESDAY A WEAKENING COOL FRONT WILL MOVE INTO THE AREA FROM
THE NW AND N...BUT WITH ZONAL FLOW ALOFT AND PWATS THAT ARE NO MORE
THAN 0.5 TO 0.75 INCHES WE WILL MAINTAIN A DRY FORECAST.
A SHORT WAVE NOW IN WRN CANADA MAY MOVE INTO THE NRN GULF COAST OR
SE STATES WEDNESDAY...BUT ANY PRECIP AT THIS POINT IN TIME LOOKS TO
REMAIN TO OUR S...AS SURFACE HIGH PRES IS FORECAST OVER THE LOCAL
AREA. THE HIGH THEN SHIFTS INTO THE ATLC THURSDAY WITH SOME RETURN
IN MOISTURE FROM BOTH THE GULF AND ATLC. THE NEXT FRONTAL SYSTEM IN
THE FAST MOVING SRN STREAM WILL LIKELY AFFECT THE AREA FRIDAY. THERE
IS PRESENTLY TOO MUCH UNCERTAINTY WITH THAT SYSTEM TO MAKE ANY
SIGNIFICANT CHANGES WITH THE AFTN FORECAST PACKAGE. THAT SYSTEM
LOOKS TO LEAVE THE AREA SATURDAY.
TEMPS WILL MODERATE THROUGH THE WEEK...REACHING BACK NEAR NORMAL
TUESDAY...THEN NEAR TO ABOVE NORMAL WEDNESDAY THROUGH SATURDAY.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL PREVAIL THIS TAF PERIOD. GUSTY W WINDS 15-25
KT ARE EXPECTED TO SUBSIDE AT BOTH KSAV AND KCHS BY MID EVENING.
SPEEDS BECOMING LIGHT AFTER MIDNIGHT.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL SUN AFTN
THROUGH THU.
&&
.MARINE...
WE HAVE LOWERED THE GALES IN OUR WATERS WITHIN 20 NM TO SMALL CRAFT
ADVISORIES EARLY THIS EVENING. THE SAME FOR CHARLESTON HARBOR.
WINDS LIKELY STILL GUSTING TO GALE FORCE 40-60 NM OFF THE GEORGIA
COAST AND WILL HOLD ONTO THE GALE WARNING THERE A BIT LONGER.
CONDS WILL CONTINUE TO IMPROVE TONIGHT AS HIGH PRESSURE BUILDS INTO
THE AREA FROM THE W. BENIGN MARINE CONDS ARE EXPECTED SUN-THU. MAY
SEE A COASTAL TROUGH DEVELOP MON NIGHT WHICH MAY CAUSE WINDS TO
INCREASE A TAD AS WELL AS AN AREA OF LOW PRES TRACKING S OF THE AREA
THU BUT OVERALL CONDS LOOK TO REMAIN BELOW ADVISORY CRITERIA.
&&
.FIRE WEATHER...
CRITICAL RH LEVELS DOWN BETWEEN 19 AND 25 PERCENT WILL IMPACT MOST
INLAND AREAS SUNDAY...WITH NEAR CRITICAL RH LEVELS BETWEEN 25 AND 30
PERCENT INLAND MONDAY. ALTHOUGH WIND SHIFTS WILL OCCUR BOTH AFTNS
WITH LOCAL SEA BREEZE EFFECTS...OVERALL THE WIND SPEEDS BOTH DAYS
WILL BE NO MORE THAN 10 KT. WILL HEADLINE THE CRITICAL/NEAR CRITICAL
RH IN THE FIRE WEATHER FORECAST. RH LEVELS WILL MODERATE THROUGHOUT
THE WEEK.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY FOR LAKE MOULTRIE UNTIL MIDNIGHT EST
TONIGHT FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR
AMZ330-350-352-354.
GALE WARNING UNTIL 9 PM EST THIS EVENING FOR AMZ374.
&&Hazardous weather outlook, Mar 8, 3:40 PM EST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 340 PM EST SAT MAR 8 2008 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-091000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 340 PM EST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-091000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 340 PM EST SAT MAR 8 2008 ...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJB
In the hours before
Local storm report, Mar 8, 4:07 PM EST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
407 PM EST SAT MAR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM LOW ASTR TIDES 4 NW TYBEE ISLAND 32.03N 80.90W
03/08/2008 CHATHAM GA OTHER FEDERAL
NOS TIDE GAGE AT FORT PULASKI REPORTS REPORTS TIDE LEVEL
AT MINUS 3.07 FT MLLW OR ALMOST 2.5 FT BELOW PREDICTED
LEVELS AS A RESULT OF BLOWOUT TIDES.
0300 PM LOW ASTR TIDES 2 NE FRIPP ISLAND 32.33N 80.45W
03/08/2008 XXX XX OTHER FEDERAL
NOS TIDE GAGE AT FRIPP INLET REPORTS TIDE LEVEL AT MINUS
2.84 FT MLLW OR AROUND 2.5 FT BELOW PREDICTED LEVELS AS A
RESULT OF BLOWOUT TIDES.
0300 PM LOW ASTR TIDES 1 SE CHARLESTON 32.77N 79.92W
03/08/2008 CHARLESTON SC OTHER FEDERAL
NOS TIDE GAGE AT CHARLESTON REPORTS TIDE LEVEL AT MINUS
2.73 FEET MLLW OR ALMOST 2.5 FT BELOW PREDICTED LEVELS AS
A RESULT OF BLOWOUT TIDES.
&&
33Local storm report, Mar 8, 5:41 PM EST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
541 PM EST SAT MAR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM NON-TSTM WND DMG JASPER 32.34N 80.95W
03/08/2008 JASPER SC LAW ENFORCEMENT
3 TREES FELL ON POWER LINES ACROSS THE COUNTY.
&&
REBLocal storm report, Mar 8, 5:48 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
548 PM EST SAT MAR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND DMG JOHNS ISLAND 32.72N 80.07W
03/08/2008 CHARLESTON SC LAW ENFORCEMENT
2 TREES WERE REPORTED DOWN ACROSS ROADS IN JOHNS ISLAND.
&&
REBLocal storm report, Mar 8, 8:54 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
854 PM EST SAT MAR 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM NON-TSTM WND DMG 6 NE RICEBORO 31.80N 81.36W
03/08/2008 LIBERTY GA LAW ENFORCEMENT
A TREE REPORTED DOWN ON POWER LINES ON MIDWAY ROAD.
0708 AM NON-TSTM WND DMG 3 NE METTER 32.43N 82.02W
03/08/2008 CANDLER GA LAW ENFORCEMENT
A TREE REPORTED DOWN ACROSS TURNER ROAD AND MISS B ROAD.
0836 AM NON-TSTM WND DMG SWITZERLAND 32.43N 81.01W
03/08/2008 JASPER SC COUNTY OFFICIAL
A TREE AND POWER LINES WERE REPORTED DOWN ON ROUTE 17.
REPORT FROM THE COUNTY WARNING POINT.
0841 AM NON-TSTM WND DMG OLD HOUSE 32.46N 80.90W
03/08/2008 JASPER SC COUNTY OFFICIAL
A TREE REPORTED DOWN ON HIGHWAY 462. REPORT FROM THE
COUNTY WARNING POINT.
0900 AM NON-TSTM WND DMG STATESBORO 32.45N 81.78W
03/08/2008 BULLOCH GA LAW ENFORCEMENT
SEVERAL POWER OUTAGES AND NUMEROUS TREES WERE REPORTED
DOWN ACROSS THE COUNTY.
0934 AM NON-TSTM WND DMG BROOKLET 32.38N 81.66W
03/08/2008 BULLOCH GA LAW ENFORCEMENT
*** 1 INJ *** A TREE FELL ON A CAR WITH OCCUPANT IN
DOWNTOWN BROOKLET.
1000 AM NON-TSTM WND DMG SYLVANIA 32.75N 81.64W
03/08/2008 SCREVEN GA LAW ENFORCEMENT
NUMEROUS TREES WERE REPORTED DOWN ACROSS THE COUNTY.
1000 AM NON-TSTM WND DMG MILLEN 32.80N 81.95W
03/08/2008 JENKINS GA LAW ENFORCEMENT
2 TREES REPORTED DOWN ON HIGHWAY 121.1 TREE DOWN ON BAY
STREET. SEVERAL BIG LIMBS FELL IN THE ROAD IN DOWNTOWN
MILLEN.
1008 AM NON-TSTM WND DMG 5 SE CLAXTON 32.11N 81.84W
03/08/2008 EVANS GA LAW ENFORCEMENT
A TREE FELL ON AND DESTROYED A HOUSE ON CARUTHA BARNARD
ROAD.
1030 AM NON-TSTM WND DMG EULONIA 31.53N 81.43W
03/08/2008 MCINTOSH GA LAW ENFORCEMENT
SEVERAL POWER OUTAGES AND NUMEROUS TREES WERE REPORTED
DOWN ACROSS THE COUNTY.
1030 AM NON-TSTM WND DMG PEMBROKE 32.14N 81.62W
03/08/2008 BRYAN GA LAW ENFORCEMENT
A TREE REPORTED DOWN ON POWER LINE AT JFK GREGORY PARK.
1100 AM NON-TSTM WND DMG RIDGELAND 32.48N 80.98W
03/08/2008 JASPER SC LAW ENFORCEMENT
3 TREES WERE REPORTED DOWN ON POWER LINES.
1100 AM NON-TSTM WND DMG REIDSVILLE 32.09N 82.12W
03/08/2008 TATTNALL GA LAW ENFORCEMENT
SEVERAL POWER OUTAGES AND NUMEROUS TREES WERE REPORTED
DOWN ACROSS THE COUNTY.
1100 AM NON-TSTM WND DMG LUDOWICI 31.71N 81.74W
03/08/2008 LONG GA LAW ENFORCEMENT
SEVERAL POWER OUTAGES AND NUMEROUS TREES WERE REPORTED
DOWN ACROSS THE COUNTY.
0505 PM NON-TSTM WND DMG RICEBORO 31.74N 81.43W
03/08/2008 LIBERTY GA LAW ENFORCEMENT
A TREE REPORTED DOWN ON ROAD IN RICEBORO.
&&
REBNearby
River Flood Warnings in Georgia, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.